# SDR 9JLA2021111733521

- Difficulty date: November 10, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N61GB
- Make and model: Beech 400A
- Aircraft serial: RK341
- Aircraft time: 5,199 hours, 4,121 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Mixing Valve
- Part number: C100169
- Part serial: 868A
- Condition: Stuck
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING BRAKING THE COPILOTS LEFT BRAKE PEDAL FADED DURING OPERATION. THE MAINTENANCE TEAM TROUBLESHOT THE BAKE SYSTEM AND FOUND THE LEFT MIXING VALVE INTERNAL SPRING STUCK IN THE CLOSED POSITION CAUSING PRESSURE BUILD UP IN THE CO-PILOTS BRAKE SYSTEM WHICH LET TO THE LEFT CO-PILOTS MASTER BRAKE CYLINDER CHECK VALVE TO FAIL. MAINTENANCE TEAM REMOVED AND REPLACED THE LEFT CO-PILOTS MASTER CYLINDER AND THE LEFT BRAKE MIXING VALVE. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
